Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: allergic reaction to pamabrom
|Marys med - Sun Feb 06, 2005 1:31 pm||
Have recently been diagnosed with a severe reaction to pamabrom (found in Pamprin). Reaction begins with burning pain and itching in anal area which then moves to the mouth and eyes. Within hours lips on mouth swell. Within 24 hours blistering sores appear around and inside mouth and near eye. They are extremely painful and last approx. 1 week. One sore on outside of mouth leaves a reddish purple rash, that does not dissappear. Noticed that other have had similar reactions to this med., but none with my severity. I recently was diagnosed with hypothyroid. Prior to this, never had any drug reactions. Have had environmental allergies for many years.
|Theresa Jones, RN - Mon Feb 07, 2005 7:05 am||
Hi Marys med,
Any medication may cause an allergic reaction in the person taking it. With each exposure to an allergin, the reaction becomes worse. The recommended thing to do is don't take that particular medication or any medication that contains the substance.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.